# SDR F3LA200400052

- Difficulty date: April 19, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N303FL
- Make and model: Boeing 737-3M8
- Aircraft serial: 25039
- Aircraft time: 39,121 hours, 18,313 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK.  FLIGHT CREW REPORTED NR 2 FUEL FILTER BYPASS LIGHT ILLUMINATED.  REMOVED AND REINSTALLED C/P D404 ON NR 2 ENGINE FIREWALL.  INSPECTED NR 2 ENGINE FUEL FILTER.  NO DEBRIS NOTED.  SYSTEM CHECKED OKAY.  NORMAL TAKEOFF POWER IAW MM 73-34-00.
